Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Drugs used in gout, infections, epilepsy, blood pressure, pain relief, etc may raise blood urea.

More-than-normal values could be due to: * Kidney diseases like glomerulonephritis, pyelonephritis, and acute tubular necrosis * Renal (kidney) failure * Too much protein breakdown like in starvation * Very high protein intake * Congestive heart failure * Heart Attack * Bleeding in the gut * Decrease in the blood volume like in burns, dehydration or shock * Obstruction in the urinary tract due to a tumour, stones, or prostatic hypertrophy * Drugs used in gout, infections, epilepsy, blood pressure, pain relief, etc may raise blood urea. These include allopurinol, aminoglycosides, cephalosporins, chloral hydrate, furosemide, indomethacin, methotrexate, methyldopa, drugs toxic for the kidneys (like high doses of aspirin, amphotericin B, carbamazepine, colistin, penicillamine, polymyxin B, probenecid, vancomycin), propranolol, rifampin, spironolactone, tetracyclines, thiazide diuretics, and triamterene
Tue, 28 Jul 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,   ,   ,   ,   ,   ,  
Medical Topics
  User's Response
's  Response
what ever it might be...It can lead to renal failure ceratinly
  User's Response
kaushikpandit's  Response
ya may be liver failure too !!!
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello. My name is Sarah. Im 28 years old. I have epilepsy and non epileptic seizures. Low Blood Sugar. High Blood pressure. and I am taking Keppra XR 500 mg 4 times a day. with Primidone 250 at night an 250 in the morning an 50 at noon.. for my seizures. and Carvedilol 6.25mg for my blood pressure.. an my face is starting to break out could that be the pills??? I also have sharp shooting pains in my head 24/7. any info you could give would be great... an my mother was wondering if it would be a good idea to get a wheel chair for when we go out on long events I had 3 seizures saturday an was unable to walk or talk.. had a grand mal seizure... plus a tonic clonic. im still weak today. .. Sarah

doctor1 MD

My son had an epilepsy seizure and his blood pressure was 90/30 how dangerous is this?Can low blood pressure cause a seizure. Unfortunately he does use drugs, he tells me he had marijuana the night prior, this was 10 am the next morning. He hadn t taken his morning tablets as he had them in his hand about to take them. He is on 400 mg Epilim and 200 mg Lamictal twice daily. I know drugs are obviously an issue, but his blood pressure is regularly at 100/60 Regards Worried mother Sue

doctor1 MD

My husband frequently has pain in the right groin area will radiate to his right shoulder. The groin area is hot and tender and the shoulder area will often swell, especially at night. He urinates frequently. He has had several severe bouts with gout over the last two years and is taking medication to help reduce the acid that causes gout. He also takes medication for hight blood pressure, acid reflux, and pain medication for arthritis, when needed. His doctor seems to think that these episodes with his groin and shoulder are related to the gout. They are becoming more frequent and more painful. He is only 64 years old and used to be very active up until two years ago when he was diagnosed with gout and arthritis. Now he can barely walk and uses a cane when he does. He has no energy and he has given up past hobbies. He fears going to sleep at night thinking that the pain will wake him up. The swelling in the shoulder area usually goes down in the morning. He has used cold and warm compresses with only temporary relief. His last blood tests were normal except for the acid related to gout. He is slightly overweight by about fifteen pounds. Are these symptoms gout related or something else? Thank You, H. Holt

Recent questions on  Urinary system

doctor1 MD

hi my boyfriend had undergone a turp last month. he was sent home with a catheter as he was unsuccessful to trial a void at hosp.they made an appt about for ten days later to do another trial of void and he was successful.but ever since then he was having little trouble to urinate but only urinating about 100mls every two hrs. about a week ago he had passed some clots then after that he couldnt urinate well and had stinging and pain in his penis and sharp pains in his rectum. i took him to the emergency and he had retained urine in his bladder.the doctors catherised him and had blood in his urine and some clots. hes been in hospital ever since. his urine in the bag is clear now but he has noticed some pus around the tip of his penis coming out from the inside of the head of the penis. aswell just below the head of the penis is quite inflammed around the skin. he is really scared and worried that he may not be able to urinate and experience agony pain when he does trial of void. i am worried for him.

doctor1 MD

I have sharp pain in my urethra, mostly after I pee but not always, sometimes not even days. I have been on meds for bladder infections for what isstarting 3 weeks but it doesnt seem to be helping. Also I have a dull pain in my midsection feels almost like a side stich you get after running without warming up, but its more toward the side front on my left side. I am 37 years old, 220 lbs and 5 .1

doctor1 MD

11 year girl have a spina bifide (myclo meingocale) closed at birth.Doctors adviced bladder augmentation and Mitroffnof procedure.Please advice is their any other option from which she can pass her urine normally without any cathalitization process.????

doctor1 MD

Hi. I'm a male and have pain in my urethra near the tip of the penis. Had unprotected sex a week ago. Have seen a doctor and they did a urine test since there was almost insignificant discharge. I was told I have a bacterial infection and have been given the following medicines: VDM-KIT and Augmentine 625mg one tab twice a day for 5 days. Is this correct? How long can expect the symptoms to disappear and get back to normal? James

doctor1 MD

I️ was diagnosed with An UTI in November 10th was given antibiotics the received a phone call that I️ had ecoli and it was resistant to this antibiotic so switched to a 5 day round of another antibiotic felt good for about 12 days and had symptoms...

doctor1 MD

My wife is having side and back pain sometimes mild to severe she had her gallbladder out 9 months ago not sure what could be causing it. she also started birth control in September

doctor1 MD

My wife complained of pains in her abdomen, lower back, fatigue; bloody urine, and swelling in her ankles and fingers to her doctor. my wife a lso has discharge. Her doctor today did a physical examination, which was meant to be a fifteen min...